Regularity results for nonlocal parabolic equations

Kaßmann M, Schwab RW (2014)
Riv. Math. Univ. Parma (N.S.) 5(1): 183-212.

Zeitschriftenaufsatz | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Kaßmann, MoritzUniBi ; Schwab, Russell W.
Erscheinungsjahr
2014
Zeitschriftentitel
Riv. Math. Univ. Parma (N.S.)
Band
5
Ausgabe
1
Seite(n)
183-212
ISSN
0035-6298
Page URI
https://pub.uni-bielefeld.de/record/2956078

Zitieren

Kaßmann M, Schwab RW. Regularity results for nonlocal parabolic equations. Riv. Math. Univ. Parma (N.S.). 2014;5(1):183-212.
Kaßmann, M., & Schwab, R. W. (2014). Regularity results for nonlocal parabolic equations. Riv. Math. Univ. Parma (N.S.), 5(1), 183-212.
Kaßmann, M., and Schwab, R. W. (2014). Regularity results for nonlocal parabolic equations. Riv. Math. Univ. Parma (N.S.) 5, 183-212.
Kaßmann, M., & Schwab, R.W., 2014. Regularity results for nonlocal parabolic equations. Riv. Math. Univ. Parma (N.S.), 5(1), p 183-212.
M. Kaßmann and R.W. Schwab, “Regularity results for nonlocal parabolic equations”, Riv. Math. Univ. Parma (N.S.), vol. 5, 2014, pp. 183-212.
Kaßmann, M., Schwab, R.W.: Regularity results for nonlocal parabolic equations. Riv. Math. Univ. Parma (N.S.). 5, 183-212 (2014).
Kaßmann, Moritz, and Schwab, Russell W. “Regularity results for nonlocal parabolic equations”. Riv. Math. Univ. Parma (N.S.) 5.1 (2014): 183-212.
Link(s) zu Volltext(en)
Access Level
Restricted Closed Access

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar